Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Centre for Particle Theory

Research Staff

Publication details for Patrick Dorey

Dorey, Patrick., Dunning, Clare., Masoero, Davide., Suzuki, Junji. & Tateo, Roberto. (2007). Pseudo-differential equations, and the Bethe ansatz for the classical Lie algebras. Nuclear Physics B 772(3): 249-289.

Author(s) from Durham

Abstract

The correspondence between ordinary differential equations and Bethe ansatz equations for integrable lattice models in their continuum limits is generalised to vertex models related to classical simple Lie algebras. New families of pseudo-differential equations are proposed, and a link between specific generalised eigenvalue problems for these equations and the Bethe ansatz is deduced. The pseudo-differential operators resemble in form the Miura-transformed Lax operators studied in work on generalised KdV equations, classical W-algebras and, more recently, in the context of the geometric Langlands correspondence. Negative-dimension and boundary-condition dualities are also observed.